# SDR IPXA2025041479027

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 33,534 hours, 5,002 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERTED.   LAV INOP NO FLUSH FOUND LAVATORY WITH INTERMITTENT FAULTY FLUSH FUNCTION. REPLACED AND TESTED TOILET ASSY IAW AMM 38-32-01 PB.401 REV.47. FOUND SATIS WITH FLUSHING UNIT TESTED MULTIPLE TIMES.  OPEN
